About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 701087, 10 pages
http://dx.doi.org/10.1155/2013/701087
Research Article

Periodic Solution for Impulsive Cellar Neural Networks with Time-Varying Delays in the Leakage Terms

1College of Mathematics and Computer Science, Hunan University of Arts and Science, Changde, Hunan 415000, China
2College of Mathematics, Physics and Information Engineering, Jiaxing University, Jiaxing, Zhejiang 314001, China

Received 29 January 2013; Accepted 12 March 2013

Academic Editor: Chuangxia Huang

Copyright © 2013 Bingwen Liu and Shuhua Gong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989. View at Zentralblatt MATH · View at MathSciNet
  2. A. M. Samoĭlenko and N. A. Perestyuk, Impulsive Differential Equations, World Scientific Publishing, Singapore, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. U. Akhmet, “On the general problem of stability for impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 182–196, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Gopalsamy, “Stability of artificial neural networks with impulses,” Applied Mathematics and Computation, vol. 154, no. 3, pp. 783–813, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. H. Guan and G. Chen, “On delayed impulsive Hopfield neural networks,” Neural Networks, vol. 12, no. 2, pp. 273–280, 1999. View at Publisher · View at Google Scholar · View at Scopus
  6. Q. Zhou, “Global exponential stability of BAM neural networks with distributed delays and impulses,” Nonlinear Analysis, vol. 10, no. 1, pp. 144–153, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. Liu and L. Huang, “Global exponential stability of BAM neural networks with recent-history distributed delays and impulses,” Neurocomputing, vol. 69, no. 16-18, pp. 2090–2096, 2006. View at Publisher · View at Google Scholar · View at Scopus
  8. Y. Yang and J. Cao, “Stability and periodicity in delayed cellular neural networks with impulsive effects,” Nonlinear Analysis, vol. 8, no. 1, pp. 362–374, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Zhang and Z. Gui, “Existence and stability of periodic solutions of high-order Hopfield neural networks with impulses and delays,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 602–613, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Pan and J. Cao, “Anti-periodic solution for delayed cellular neural networks with impulsive effects,” Nonlinear Analysis, vol. 12, no. 6, pp. 3014–3027, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Wang, C. Li, and H. Xu, “Existence and global exponential stability of periodic solution of cellular neural networks with impulses and leakage delay,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 19, no. 3, pp. 831–842, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z. Chen and M. Yang, “Exponential convergence for HRNNs with continuously distributed delays in the leakage terms,” Neural Computing and Applications, 2012. View at Publisher · View at Google Scholar
  13. Z. Chen, “A shunting inhibitory cellular neural network with leakage delays and continuously distributed delays of neutral type,” Neural Computing and Applications, 2012. View at Publisher · View at Google Scholar
  14. Z. Chen and J. Meng, “Exponential convergence for cellular neural networks with time-varying delays in the leakage terms,” Abstract and Applied Analysis, vol. 2012, Article ID 941063, 11 pages, 2012. View at Publisher · View at Google Scholar
  15. S. Lakshmanan, J. H. Park, H. Y. Jung, and P. Balasubramaniam, “Design of state estimator for neural networks with leakage, discrete and distributed delays,” Applied Mathematics and Computation, vol. 218, no. 22, pp. 11297–11310, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Z.-G. Wu, J. H. Park, H. Su, and J. Chu, “Discontinuous Lyapunov functional approach to synchronization of time-delay neural networks using sampled-data,” Nonlinear Dynamics, vol. 69, no. 4, pp. 2021–2030, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Z.-G. Wu, J. H. Park, H. Su, and J. Chu, “Robust dissipativity analysis of neural networks with time-varying delay and randomly occurring uncertainties,” Nonlinear Dynamics, vol. 69, no. 3, pp. 1323–1332, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. H. Zhang, “Existence and stability of almost periodic solutions for CNNs with continuously distributed leakage delays,” Neural Computing and Applications, 2013. View at Publisher · View at Google Scholar
  19. H. Zhang and M. Yang, “Global exponential stability of almost periodic solutions for SICNNs with continuously distributed leakage delays,” Abstract and Applied Analysis, vol. 2013, Article ID 307981, 14 pages, 2013. View at Publisher · View at Google Scholar